Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe headache due to sinus. No relief from sinarest. Any antibiotics? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
User:hello doctor
Doctor:Please proceed with your query
User:have BAD headache due to sinus
User:took sinarest
User:not going away
Doctor:Steam inhalation works wonders for sinus problems
User:tried that too..
User:can you tell me some antibiotic i can take
Doctor:Did you try Cetrizine 10 mg?
Doctor:antibiotics like Azithromycin are very effective
Doctor:But it is prescription drug
User:am planning to travel
Doctor:You need to get it prescribed by a doctor
Doctor:When is your travel?
User:so need to get it go away soon
User:tomorrow early morn
User:cant you prescribe
Doctor:Cetrizine will help but it causes sleepiness
User:can i take it now
Doctor:You need a written prescription of the drug for this
Doctor:You can take cetrizine 10 mg now
Doctor:But be cautious not to take it again in the night
Doctor:As you may feel drowsy in the morning
User:shall i take a chance with azithromicin with the chemist
Doctor:There is no harm in taking it now and resting for few hours before the travel
Doctor:You can take the chance
Doctor:It is available as 500mg tablet
Doctor:Please log in again if you have more queries
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor